Continuity of an approximate Jordan mapping
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 505-509
Printed September 1, 2005
Young Whan Lee
Daejeon University
Abstract : We show that every $\varepsilon$-approximate Jordan functional on a Banach algebra $A$ is continuous. From this result we obtain that every $\varepsilon$-approximate Jordan mapping from $A$ into a continuous function space $C(S)$ is continuous and it's norm less than or equal $1+\varepsilon$ where $S$ is a compact Hausdorff space. This is a generalization of Jarosz's result [3, Proposition 5.5].
Keywords : Banach algebra, automatic continuity, Jordan mapping, super stability, approximate mapping
MSC numbers : 46H40, 46J10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd